Dr Wenshuai Jiang

Dr

F07 - Carslaw Building
The University of Sydney

Fax 93514534

Research interests

Differential Geometry, Partial Differential Equations.

Awards and honours

Selected publications

Download citations: PDF RTF Endnote

Journals

  • Ge, H., Jiang, W. (2018). Regularity and compactness of harmonic-Einstein equations. Mathematische Annalen, 370, 937-962. [More Information]
  • Jiang, W., Wang, F., Zhu, X. (2017). Bergman kernels for a sequence of almost Kahler-Ricci solitons. Annales de l'Institut Fourier, 67(3), 1279-1320. [More Information]
  • Ge, H., Jiang, W. (2017). Epsilon-regularity for shrinking Ricci solitons and Ricci flows. Geometric and Functional Analysis, 27(5), 1231-1256. [More Information]
  • Ge, H., Jiang, W. (2017). On the deformation of inversive distance circle packings, II. Journal of Functional Analysis, 272(9), 3573-3595. [More Information]
  • Ge, H., Jiang, W. (2017). On the deformation of inversive distance circle packings, III. Journal of Functional Analysis, 272(9), 3596-3609. [More Information]
  • Jiang, W. (2016). Bergman kernel along the Kahler-Ricci flow and Tian's conjecture. Journal fur die Reine und Angewandte Mathematik, 2016 (717), 195-226. [More Information]
  • Ge, H., Jiang, W. (2016). On the deformation of discrete conformal factors on surfaces. Calculus of Variations and Partial Differential Equations, 55(6). [More Information]

2018

  • Ge, H., Jiang, W. (2018). Regularity and compactness of harmonic-Einstein equations. Mathematische Annalen, 370, 937-962. [More Information]

2017

  • Jiang, W., Wang, F., Zhu, X. (2017). Bergman kernels for a sequence of almost Kahler-Ricci solitons. Annales de l'Institut Fourier, 67(3), 1279-1320. [More Information]
  • Ge, H., Jiang, W. (2017). Epsilon-regularity for shrinking Ricci solitons and Ricci flows. Geometric and Functional Analysis, 27(5), 1231-1256. [More Information]
  • Ge, H., Jiang, W. (2017). On the deformation of inversive distance circle packings, II. Journal of Functional Analysis, 272(9), 3573-3595. [More Information]
  • Ge, H., Jiang, W. (2017). On the deformation of inversive distance circle packings, III. Journal of Functional Analysis, 272(9), 3596-3609. [More Information]

2016

  • Jiang, W. (2016). Bergman kernel along the Kahler-Ricci flow and Tian's conjecture. Journal fur die Reine und Angewandte Mathematik, 2016 (717), 195-226. [More Information]
  • Ge, H., Jiang, W. (2016). On the deformation of discrete conformal factors on surfaces. Calculus of Variations and Partial Differential Equations, 55(6). [More Information]

To update your profile click here. For support on your academic profile contact .